Alert archive / New York / Wind Advisories in 2020
Wind Advisory 14, NWS Albany, NY
NWS Albany, NY issued this wind advisory at Nov 29, 2020, 2:52 PM EST for 4 states. It took effect at Nov 30, 2020, 10:00 AM EST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Nov 29, 2020, 2:52 PM EST (19:52 UTC)
- In effect from
- Nov 30, 2020, 10:00 AM EST
- Expired
- Nov 30, 2020, 10:00 PM EST
- In force
- 12 hr
- Issued by
- NWS Albany, NY
Counties Northwest Hills Planning Region, CT, Berkshire County, MA, Columbia County, NY, Dutchess County, NY, Rensselaer County, NY, Bennington County, VT, Windham County, VT
The radar
The Albany radar (KENX), 65 km from the middle of the area, began a volume at 19:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 7.9 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1455 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- 175 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
606 WWUS71 KALY 291952 NPWALY URGENT - WEATHER MESSAGE National Weather Service Albany NY 252 PM EST Sun Nov 29 2020 CTZ001-MAZ001-025-NYZ054-061-066-VTZ013-014-301030- /O.NEW.KALY.WI.Y.0014.201130T1500Z-201201T0300Z/ Northern Litchfield-Northern Berkshire-Southern Berkshire- Eastern Rensselaer-Eastern Columbia-Eastern Dutchess-Bennington- Western Windham- Including the cities of Torrington, Dalton, Hancock, Pittsfield, Florida, North Adams, Sandisfield, Great Barrington, South Egremont, Berlin, Eagle Bridge, Hoosick Falls, Stephentown, New Lebanon, Pawling, Wingdale, Dover Plains, Millbrook, Stanfordville, Pine Plains, Amenia, Stamford, Bennington, Woodford State Park, Pownal, Stratton, and Londonderry 252 PM EST Sun Nov 29 2020 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 10 PM EST MONDAY... * WHAT...Southeast winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...In Vermont, Bennington and Western Windham Counties. In Connecticut, Northern Litchfield County. In New York, Eastern Rensselaer, Eastern Columbia and Eastern Dutchess Counties. In Massachusetts, Northern Berkshire and Southern Berkshire Counties. * WHEN...From 10 AM to 10 PM EST Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Isolated thunderstorms could produce localized stronger wind gusts late Monday afternoon and early evening. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
5 follow-up statements
878 WWUS71 KALY 300044 NPWALY URGENT - WEATHER MESSAGE National Weather Service Albany NY 744 PM EST Sun Nov 29 2020 CTZ001-MAZ001-025-NYZ054-061-066-VTZ013-014-301200- /O.CON.KALY.WI.Y.0014.201130T1500Z-201201T0300Z/ Northern Litchfield-Northern Berkshire-Southern Berkshire- Eastern Rensselaer-Eastern Columbia-Eastern Dutchess-Bennington- Western Windham- Including the cities of Torrington, Dalton, Hancock, Pittsfield, Florida, North Adams, Sandisfield, Great Barrington, South Egremont, Berlin, Eagle Bridge, Hoosick Falls, Stephentown, New Lebanon, Pawling, Wingdale, Dover Plains, Millbrook, Stanfordville, Pine Plains, Amenia, Stamford, Bennington, Woodford State Park, Pownal, Stratton, and Londonderry 744 PM EST Sun Nov 29 2020 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 10 PM EST MONDAY... * WHAT...Southeast winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...In Vermont, Western Windham and Bennington Counties. In Connecticut, Northern Litchfield County. In New York, Eastern Columbia, Eastern Dutchess and Eastern Rensselaer Counties. In Massachusetts, Southern Berkshire and Northern Berkshire Counties. * WHEN...From 10 AM to 10 PM EST Monday. * IMPACTS...Tree limbs could be blown down and a few power outages may result. Gusty winds could blow around unsecured objects. * ADDITIONAL DETAILS...Isolated thunderstorms late Monday afternoon and early evening could produce localized stronger wind gusts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
884 WWUS71 KALY 300931 NPWALY URGENT - WEATHER MESSAGE National Weather Service Albany NY 431 AM EST Mon Nov 30 2020 CTZ013-302215- /O.EXA.KALY.WI.Y.0014.201130T1500Z-201201T0300Z/ Southern Litchfield- Including the cities of Oakville, Gaylordsville, New Milford, Terryville, and Thomaston 431 AM EST Mon Nov 30 2020 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 10 PM EST THIS EVENING... * WHAT...Southeast winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...Southern Litchfield County. * WHEN...From 10 AM this morning through 10 PM this evening. * IMPACTS...Tree limbs could be blown down and a few power outages may result. Gusty winds could blow around unsecured objects. * ADDITIONAL DETAILS...Isolated thunderstorms late this afternoon and early evening could produce localized stronger wind gusts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ CTZ001-MAZ001-025-NYZ054-061-066-VTZ013-014-302215- /O.CON.KALY.WI.Y.0014.201130T1500Z-201201T0300Z/ Northern Litchfield-Northern Berkshire-Southern Berkshire- Eastern Rensselaer-Eastern Columbia-Eastern Dutchess-Bennington- Western Windham- Including the cities of Torrington, Dalton, Hancock, Pittsfield, Florida, North Adams, Sandisfield, Great Barrington, South Egremont, Berlin, Eagle Bridge, Hoosick Falls, Stephentown, New Lebanon, Pawling, Wingdale, Dover Plains, Millbrook, Stanfordville, Pine Plains, Amenia, Stamford, Bennington, Woodford State Park, Pownal, Stratton, and Londonderry 431 AM EST Mon Nov 30 2020 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM EST THIS EVENING... * WHAT...Southeast winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...In Vermont, Western Windham and Bennington Counties. In Connecticut, Northern Litchfield County. In New York, Eastern Columbia, Eastern Dutchess and Eastern Rensselaer Counties. In Massachusetts, Southern Berkshire and Northern Berkshire Counties. * WHEN...From 10 AM this morning through 10 PM this evening. * IMPACTS...Tree limbs could be blown down and a few power outages may result. Gusty winds could blow around unsecured objects. * ADDITIONAL DETAILS...Isolated thunderstorms late this afternoon and early evening could produce localized stronger wind gusts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
787 WWUS71 KALY 301116 NPWALY URGENT - WEATHER MESSAGE National Weather Service Albany NY 616 AM EST Mon Nov 30 2020 CTZ001-013-MAZ001-025-NYZ054-061-066-VTZ013-014-302200- /O.CON.KALY.WI.Y.0014.201130T1500Z-201201T0300Z/ Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Eastern Rensselaer-Eastern Columbia- Eastern Dutchess-Bennington-Western Windham- Including the cities of Torrington, Oakville, Gaylordsville, New Milford, Terryville, Thomaston, Dalton, Hancock, Pittsfield, Florida, North Adams, Sandisfield, Great Barrington, South Egremont, Berlin, Eagle Bridge, Hoosick Falls, Stephentown, New Lebanon, Pawling, Wingdale, Dover Plains, Millbrook, Stanfordville, Pine Plains, Amenia, Stamford, Bennington, Woodford State Park, Pownal, Stratton, and Londonderry 616 AM EST Mon Nov 30 2020 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 10 PM EST THIS EVENING... * WHAT...Southeast winds 20 to 30 mph with gusts up to 50 mph expected. * WHERE...In Vermont, Western Windham and Bennington Counties. In Connecticut, Litchfield County. In New York, Eastern Columbia, Eastern Dutchess and Eastern Rensselaer Counties. In Massachusetts, Southern Berkshire and Northern Berkshire Counties. * WHEN...From 10 AM this morning through 10 PM this evening. * IMPACTS...Tree limbs could be blown down and a few power outages may result. Gusty winds could blow around unsecured objects. * ADDITIONAL DETAILS...Isolated thunderstorms late this afternoon and early evening could produce localized stronger wind gusts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
227 WWUS71 KALY 301936 NPWALY URGENT - WEATHER MESSAGE National Weather Service Albany NY 236 PM EST Mon Nov 30 2020 CTZ001-013-MAZ001-025-NYZ054-061-066-VTZ013-014-010300- /O.CON.KALY.WI.Y.0014.000000T0000Z-201201T0300Z/ Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Eastern Rensselaer-Eastern Columbia- Eastern Dutchess-Bennington-Western Windham- Including the cities of Torrington, Oakville, Gaylordsville, New Milford, Terryville, Thomaston, Dalton, Hancock, Pittsfield, Florida, North Adams, Sandisfield, Great Barrington, South Egremont, Berlin, Eagle Bridge, Hoosick Falls, Stephentown, New Lebanon, Pawling, Wingdale, Dover Plains, Millbrook, Stanfordville, Pine Plains, Amenia, Stamford, Bennington, Woodford State Park, Pownal, Stratton, and Londonderry 236 PM EST Mon Nov 30 2020 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS EVENING... * WHAT...Southeast winds 20 to 30 mph with gusts up to 50 mph. * WHERE...In Vermont, Western Windham and Bennington Counties. In Connecticut, Litchfield County. In New York, Eastern Columbia, Eastern Dutchess and Eastern Rensselaer Counties. In Massachusetts, Berkshire Counties. * WHEN...Until 10 PM EST this evening. * IMPACTS...Tree limbs could be blown down and a few power outages may result. Gusty winds could blow around unsecured objects. * ADDITIONAL DETAILS...Isolated thunderstorms late this afternoon and early evening could produce localized stronger wind gusts. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
712 WWUS71 KALY 010308 NPWALY URGENT - WEATHER MESSAGE National Weather Service Albany NY 1008 PM EST Mon Nov 30 2020 CTZ001-013-MAZ001-025-NYZ054-061-066-VTZ013-014-010415- /O.EXP.KALY.WI.Y.0014.000000T0000Z-201201T0300Z/ Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Eastern Rensselaer-Eastern Columbia- Eastern Dutchess-Bennington-Western Windham- Including the cities of Torrington, Oakville, Gaylordsville, New Milford, Terryville, Thomaston, Dalton, Hancock, Pittsfield, Florida, North Adams, Sandisfield, Great Barrington, South Egremont, Berlin, Eagle Bridge, Hoosick Falls, Stephentown, New Lebanon, Pawling, Wingdale, Dover Plains, Millbrook, Stanfordville, Pine Plains, Amenia, Stamford, Bennington, Woodford State Park, Pownal, Stratton, and Londonderry 1008 PM EST Mon Nov 30 2020 ...WIND ADVISORY HAS EXPIRED... Winds in the advisory area have fallen below advisory criteria so the advisory was allowed to expire. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this wind advisory went out at Nov 29, 12:43 PM EST, 2 hours 9 minutes earlier.
Area forecast discussion, Nov 29, 12:43 PM EST, 2 hours 9 minutes before
AREA FORECAST DISCUSSION National Weather Service Albany NY 1243 PM EST Sun Nov 29 2020 .SYNOPSIS... Today, expect abundant sunshine and seasonably mild temperatures. Monday, a strong low pressure system will bring very mild temperatures and a period of rain, which could be locally heavy with breezy conditions over portions of the area. Temperatures will continue to be above normal on Tuesday with some lingering showers. && .NEAR TERM /THROUGH TONIGHT/... As of 1230 PM EST, sunny skies across the region, as earlier low clouds have lifted north of Herkimer/Hamilton Counties. Temps have warmed to 45-50 in many areas, except 40-45 across portions of the upper Hudson Valley and SW Adirondacks. Continued mostly sunny through this afternoon, with highs reaching the mid 40s to lower/mid 50s. For tonight, deep layer flow becomes increasingly meridional and strengthens ahead of a vigorous shortwave impulse ejecting out of the Deep South. Clouds will gradually thicken for the second half of the night. Potential exists for preferred radiational cooling locations to drop off quickly after sunset, but many locations will remain somewhat mild with light southerly flow. Lows will probably be rather variable again, ranging from the upper 20s to the upper 30s (coldest in sheltered spots north of I-90). && .SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/... Active period of weather Monday with main weather threats including locally heavy rainfall and gusty winds, but likely limited in areal scope and magnitude. Two main disturbances responsible for the active weather are evident on water vapor imagery early this morning: 1) closed low over the TX/OK border, and 2) positively tilted trough sweeping into the Northern Plains. Models are in fairly good agreement with the interaction between these two systems, whereby the closed low opens up and quickly ejects NEwd Sunday night into Monday, becoming absorbed by the trailing trough which goes negatively tilted and cuts off in the vicinity of the TN/OH valleys Monday evening. A surface low is forecast to quickly strengthen in advance of the leading wave, and beneath a coupled upper jet structure, deepening from around 1010 mb to 990 mb 00Z Mon to 00Z Tue as it moves from the Deep South to central NY. An impressive low level jet is expected to develop to the east of the low-level circulation, with magnitudes of 35-50 kt at 925 mb and 50-70 kt at 850 mb forecast to spread into the local forecast area (magnitudes model-dependent with the NAM generally the strongest). These speeds appear to be anywhere from 1-4 standard deviations above normal, with the highest anomalies in far southeastern portions of the CWA. Associated moisture transport will boost PWATs to 1-1.4 inches, +1 to +3 stdev. Precip is expected to quickly spread S to N across the area roughly 14-17Z as strong isentropic lift begins, with ascent enhanced by the coupled jet moving overhead. Aside from perhaps some brief mixed precipitation on the leading edge over the higher terrain, all rain is expected. With the strength of the moisture transport, locally heavy rain is possible, especially over western New England where the highest moisture content will be, and orographically favored southeast slopes of the Catskills, Adirondacks, and Greens. Duration will be a limiting factor to widespread flood potential, as the moisture plume/atmospheric river looks to only deal a glancing blow to our western New England zones, and a midlevel dry slot will quickly arrive 21-00Z, ending the steadier precipitation. The message continues to be for the possibility of isolated urban/poor drainage flooding. Once the dry slot spreads in, some lingering showers could continue to provide brief heavy downpours. In fact, shallow instability is forecast especially for areas south and east of Albany, so we could see some isolated thunderstorms. Any storm has the potential to bring some of the strong wind field to the surface, and a marginal risk for severe thunderstorms has been extended into portions of Dutchess and Litchfield. It remains to be seen if any convection can become organized, as there doesn't look to be a sharp frontal boundary coming through. Another hazard will be strong synoptic-scale winds in favored high- terrain areas of western New England and adjacent western slopes into the Taconics. The steady rainfall coinciding with the greatest southeasterly 925 mb winds should greatly limit potential for the strong winds mixing to the surface as forecast soundings show a solid surface-based inversion, so do not feel we are looking at a high wind warning situation. However, wind advisories for gusts exceeding 45 mph remain possible given the 925 mb wind magnitudes and potential for a few downslope gusts to reach some of the adjacent lower terrain areas, especially within the dry slot. The low quickly becomes occluded and fills Monday evening. Shallow convective showers/storms look to dissipate in the evening, and many areas will be mainly dry overnight. High temps Monday will likely occur within the dry slot toward 00Z Tuesday, and without strong cold advection, Monday night looks to remain very mild. Highs Monday likely in the upper 40s to low 60s, and lows Monday night in the upper 30s to upper 40s. Tuesday into Tuesday night, the deep upper low will move from the central Appalachians to near Lake Ontario. The low level circulation, although already occluded, will not weaken much during this time as it meanders north of the eastern Great Lakes. The local forecast area will continue to be in a well-defined midlevel dry slot to start the day. Due to the highly occluded nature of the parent low, cold advection will be occurring from the southwest through the day. As such, highest temps will likely be seen north and east of Albany. Highs expected to range from the mid-40s to upper 50s. The day should start out pretty mild, but temps likely won't warm much as diurnal heating will be offset by the cold advection. Some degree of shower activity will likely develop in the late morning into the afternoon as low level lapse rates steepen and height falls occur around the northward-moving upper low. Models differ as to extent of coverage. Will go with slight chance/chance in the morning trending to chance/likely in the afternoon/evening. Tuesday night, cold advection will continue with 850 mb temps falling to around -8C as the region becomes encompassed within the closed upper low. This should allow some lake effect to develop, but southerly component of the low level winds may direct most of the activity north of our forecast area until later at night. Some light accumulations are possible over the western Adirondacks. Lows in the upper 20s to mid-30s expected, still milder than normal. && .LONG TERM /WEDNESDAY THROUGH SATURDAY/... Southern periphery of upper low supports some cloud cover over our region, especially north of I-90. Any lake effect snow shower activity should extend into areas north and west of the southern Adirondacks in mean low level southwest flow but some scattered to isolated snow shower activity is possible within the southern periphery of the moisture around the retreating upper low. Highs Wednesday in the upper 30s to lower 40s but mid 40s mid Hudson Valley and lower to mid 30s higher terrain. Upper low lifts north and exits through the day Thursday and warm advection will increase through the day Friday. Some uncertainty about the approach of northern stream upper energy Friday and how it interacts with a southern stream upper low tracking toward the mid Atlantic States through the weekend. There is considerable spread in sources of guidance/ensembles as to the track and timing of the northern and southern stream systems, which results in big differences in the potential impacts or lack thereof in the Friday night through weekend time frame. So, with the warm advection ahead of the 2 systems, more clouds than sun Friday with slight chance to chance of rain and snow. Solid chances of rain and snow Saturday and details of any potential storminess in our region will get clearer later this week. Highs Thursday in the mid to upper 40s but 30s to near 40 higher terrain. Highs Friday and Saturday in the mid 40s to near 50 but around 40 to lower 40s higher terrain. && .AVIATION /18Z SUNDAY THROUGH FRIDAY/... Through 18z/Mon...VFR conditions will continue into early Monday morning. A clear sky will continue for the afternoon, then cirrus clouds will build in for the overnight. Conditions will rapidly deteriorate between 12z-18z/Mon from south to north as a potent storm system approaches. Rain will spread from south to north and quickly become moderate to locally heavy. Flight categories will quickly drop to at least MVFR with some terminals (especially KPOU) possibly reaching IFR by 18z in the heaviest periods of rain. Winds will be out of the south to southwest at 5-10 kt this afternoon, then be variable at 5 kt or less tonight. Wind will be out of the northerly to easterly direction at 6-12 kt Monday morning. LLWS will be a concern at all terminals after 12z/Mon (mainly starting just before the onset of rain) as a low-level jet brings 40- 50 kt winds at 2000 feet across the area. LLWS will first be a concern at KPOU, then gradually lift northward to the other terminals through the morning. Outlook... Sunday Night: Low Operational Impact. NO SIG WX. Monday: High Operational Impact. Definite RA. Monday Night: High Operational Impact. Definite SHRA. Tuesday: Moderate Operational Impact. Scattered SHRA. Tuesday Night: Moderate Operational Impact. Scattered SHRA...SHSN. Wednesday: Moderate Operational Impact. Scattered SHRA. Wednesday Night: Low Operational Impact. NO SIG WX. Thursday: No Operational Impact. NO SIG WX. && .HYDROLOGY... A strong low pressure system tracking to our west will bring a plume of moisture into the region Monday, resulting in a period of moderate to briefly heavy rainfall, especially during the afternoon and evening. Total rainfall Monday is expected to range from 0.75-2.25 inches, greatest over western New England and the eastern Catskills. Short residence time of the moisture plume is expected to limit the flash flood threat, but isolated urban/poor drainage flooding cannot be ruled out. River rises are expected, but likely will remain within bank. There are low probabilities (10-30%) in reaching minor flood stage Monday night/Tuesday morning on the Hoosic at Williamstown and Eagle Bridge and the Walloomsac at Bennington per the latest MMEFS. For details on specific area rivers and lakes, including observed and forecast river stages and lake elevations, please visit the Advanced Hydrologic Prediction Service /AHPS/ graphs on our website. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...None. NY...None. MA...None. VT...None. && SYNOPSIS...Thompson NEAR TERM...KL/Thompson SHORT TERM...Thompson LONG TERM...NAS AVIATION...Rathbun HYDROLOGY...Thompson
Hazardous weather outlook, Nov 29, 4:19 AM EST, 10 hours 33 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 419 AM EST Sun Nov 29 2020 CTZ013-NYZ032-033-038>043-047>053-058>060-063>065-082>084-VTZ015- 301100- Southern Litchfield-Northern Herkimer-Hamilton-Southern Herkimer- Southern Fulton-Montgomery-Northern Saratoga-Northern Warren- Northern Washington-Schoharie-Western Schenectady- Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany- Western Rensselaer-Western Greene-Eastern Greene-Western Columbia- Western Ulster-Eastern Ulster-Western Dutchess-Northern Fulton- Southeast Warren-Southern Washington-Eastern Windham- 419 AM EST Sun Nov 29 2020 This Hazardous Weather Outlook is for southern Litchfield County in northwestern Connecticut, eastern New York not including the Taconics, and for eastern Windham County in southern Vermont. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Periods of moderate to briefly heavy rainfall could result in isolated minor urban and poor drainage flooding Monday afternoon and evening. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CTZ001-MAZ001-025-NYZ054-061-066-VTZ013-014-301100- Northern Litchfield-Northern Berkshire-Southern Berkshire- Eastern Rensselaer-Eastern Columbia-Eastern Dutchess-Bennington- Western Windham- 419 AM EST Sun Nov 29 2020 This Hazardous Weather Outlook is for northern Litchfield County in northwestern Connecticut, the Berkshires of western Massachusetts, the Taconics of east central New York, and for Bennington and western Windham County in southern Vermont. .DAY ONE...Today and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Strong southeast winds will be possible Monday afternoon and evening. A Wind Advisory for gusts exceeding 45 miles per hour may be needed. Periods of moderate to briefly heavy rainfall could result in isolated minor urban and poor drainage flooding Monday afternoon and evening. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Wind Advisories in New York, 2020Wind Advisories in Vermont, 2020Wind Advisories in Connecticut, 2020Every wind advisory in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.